MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number US751
Medical Device Problem Codes Product Quality Problem (1506); Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: as advised, we will inspect and continue to reject the sterilization filters, not only for the micro holes we are finding but now for the new imperfection, the black ink line.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4) (b)(6).Additional information: d9 device returned to manufacturer.Results of the investigation confirmed that micro-holes were observed in the filters.No black lines were observed on the samples.Based on the investigation findings, while the defect is confirmed product is meeting specification.The raw material supplier is an iso 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.The manufacturing site is aware of this issue and has entered this complaint into our trending report.

Brand Name
AESCULAP
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22826370
Report Number2916714-2025-00060
Device Sequence Number4431712
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public(01)04038653473731
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown